The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is Not Specified

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 12.

Baker, R. E. and Simpson, M J Correcting mean-field approximations for birth-death-movement processes. Physical Review E, 82 (4). 041905. ISSN 1063-651X

Chapman, S. J. Derivation of the bidomain equations for a beating heart with a general microstructure. SIAM Journal of Applied Mathematics . ISSN 0036-1399 (Submitted)

Danilova, Albina and Monoyios, Michael and Ng, Andrew Optimal investment with inside information and parameter uncertainty. Mathematics and Financial Economics . (Unpublished)

Gupta, Alok and Reisinger, Christoph and Whitley, Alan Model Uncertainty and its Impact on Derivative Pricing. In: Rethinking Risk Measurement and Reporting. RISK, pp. 623-661. (In Press)

Hauser, Raphael and Shahverdyan, Sergey and Embrechts, Paul A general duality relation with applications in quantitative risk management. Technical Report. Not specified. (Submitted)

Heath-Brown, D. R. The Cubic Case of Vinogradov's Mean Value Theorem --- A Simplified Approach to Wooley's "Efficient Congruencing". None . (Unpublished)

Howell, P. D. and Ockendon, H. and Ockendon, J. R. Mathematical modelling of elastoplasticity at high stress. Proceedings of the Royal Society of London A . ISSN 1364-5021 (Submitted)

Monoyios, Michael Utility-based valuation and hedging of basis risk with partial information. Applied Mathematical Finance . (Submitted)

Monro, H C and Gaffney, E. A. Modelling chemotherapy resistance in palliation and failed cure. Journal of Theoretical Biology, 257 (2). pp. 292-302.

Murray, P J and Maini, P. K. and Baker, R. E. The clockfront and wavefront model revisited. Journal of Theoretical Biology, 283 (1). 227`-238.

O'Brien, B. G. M. and van den Brule, Ben H. A. A. On the shape of a small sessile drop and the measurement of contact angle. Faraday Trans. . (Unpublished)

Zhu, Y. and Chapman, S. J. and Acharya, A. Dislocation motion and instability. Journal of the Mechanics and Physics of Solids . ISSN 0022-5096 (Submitted)

This list was generated on Thu Mar 21 23:11:06 2019 GMT.